# SDR GUU2004F00015

- Difficulty date: May 19, 2004
- Submitted: June 9, 2004
- Operation: Air carrier
- Aircraft: N81538
- Make and model: Beech 1900D
- Aircraft serial: UE199
- Engine: Pwa PT6*
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Assy
- Part number: 30204A
- Condition: Worn
- Location: Rt Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

DURING TAXI, RT SIDE BRAKING ACTION NOT ADEQUATE.  REMOVED AND REPLACED NR 3 BRAKE ASSEMBLY.  BLED BRAKES.  OPERATIONAL CHECK NORMAL.
